Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Taking cudo forte since a month, significant reduction in creatinine levels. Will they rise on stopping course?

my nephrologist prescribed me cap. cudo forte from larenon i have been takin it for last 20days my creatinine level has come down to 1.2 from 1.6 i underwent CABG at creat. 1.6 i just have the curiosity that how does this medicine work and weather creatinine levels rise after 1 month when i stop the course of this medicine _Avinash
Asked On : Sun, 17 Feb 2013
Answers:  1 Views:  3759
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Diabetologist 's  Response
DEAR SIR/MADAM

TABLET CUDO FORTE CONSISTS OF PRE AND PROBIOTIC CONTENTS SUCH AS
STREPTOCOCCUS THERMOPHILUS
LACTOBACILLUS ACIDOPHILUS
BIFIDOBACTERIUM LONGUM
LACTILOL MONOHYDRATE

THESE COMPONENTS ARE ADEQUATELY BALANCED SO THAT THESE PROBIOTIC MICROBES USES UREMIC TOXINS AS NUTRIENT THAT IS YOUR UREA AND CREATININE AND USES IT
TOXIN/MICROBES AND METABOLITES ARE ELIMINATED AS SOLID WASTE THUS REDUCING BURDEN OF UREMIC TOXINS.
SO BY USING CREATININE AS FOOD THESE MICROBES WILL REDUCE IT. AS WHEN YOU LEAVE THESE TABLETS SLOWLY IT WILL RAISE THE CREATININE LEVELS.
Answered: Tue, 18 Jun 2013
I find this answer helpful

 3 users find this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor